# SDR DXTA200702369

- Difficulty date: July 31, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N361QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600361
- Aircraft time: 10,789 hours, 8,667 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Mlg Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH THE BRAKE LOW PRESSURE AND ANTI SKID INOP LIGHT ANNUNCIATORS ILLUMINATED FOR ABOUT 10 SECONDS AND THEN EXTINGUISHED.  DURING TAXI THE LIGHTS ILLUMINATED AGAIN AND BOTH THE CAPTAIN AND F/O BRAKES BECOME EXTREMELY MUSHY.  AFTER ABOUT 10 SECONDS THE BRAKE PUMP CYCLED AND BRAKE PRESSURE WAS RESTORED.   REMOVE & REPLACE BRAKE SYSTEM HIGH/LOW PRESSURE SWITCH.  OPS & LEAK CHECKS GOOD   IAW CE560MM 32-42-00.
